# SDR UALA2010022200635

- Difficulty date: February 19, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 61,582 hours, 22,652 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FILLED COCKPIT DURING REVERSE.  DISSIPATED QUICKLY.  RAN BOTH ENGS IN REVERSE AND FWD THRUST WITH PACKS ON.  NO SMOKE, MIST OR ODOR NOTED.  SUSPECT SAND AND OR SALT PICKED RUNWAY ON LANDING.  OK FOR SERVICE.
